# SDR EVCA00004

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N192AE
- Make and model: Bell 206L-1
- Aircraft serial: 45660
- Aircraft time: 17,270 hours, 38,672 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 206032308003
- Condition: Cracked
- Location: Aft Bulkhead
- Part time: 17,270 hours, 38,672 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSTALLATION OF A BELL KIT (BHT-SI-2050) TAILBOOM REQUIRED REMOVAL FOR REPLACEMENT.  AFTER REMOVAL OF TAILBOOM, CRACKED NOTICED ON AIRFRAME AFT BULKHEAD RING.  AIRFRAME AFT BULKHEAD RING R & R.
